# SDR UALA2012070303567

- Difficulty date: July 2, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 77,426 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Out Of Position
- Location: Oxygen Masks
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A & K LAV O2 MASK DOORS DID NOT OPEN DURING MASK DROP.  CONNECTED QUICK DISCONNECT FOR A LAV O2 MASK DOOR.  REPOSITIONED O2 MASK DOOR OF K LAV BOTH LAV O2 MASK DOORS OPEN IAW MM.
